# SDR DLM11982381

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY CHILLER OVERHEATED CAUSING STRONG ELECTRICAL SMELL.  CHILLERS SHUTOFF AND SMELL WENT AWAY.  C/B FOR CHILLER PULLED AND COLLARD, REPLACED G8 GALLEY CHILLER.
